Volume & Issue: Volume 5, Issue 2, Summer and Autumn 2020, Pages 83-206 
1. On the super domination number of graphs

Pages 83-96

Juan Alberto Rodriguez-Velazquez; Douglas F. Klein; Eunjeong Yi


2. Some new bounds on the general sum--connectivity index

Pages 97-109

Akbar Ali; Mubeen Javaid; Marjan Matejic; Igor Milovanovic; Emina Milovanovic


4. New results on upper domatic number of graphs

Pages 125-137

Libin Samuel; MAYAMMA JOSEPH


5. Nonnegative signed total Roman domination in graphs

Pages 139-155

Nasrin Dehgardi; Lutz Volkmann


8. On strongly 2-multiplicative graphs

Pages 179-190

D.D. Somashekara; H.E. Ravi; C.R. Veena


9. Bounds on signed total double Roman domination

Pages 191-206

L. Shahbazi; H. Abdollahzadeh Ahangar; Rana khoeilar; Seyed Mahmoud Sheikholeslami